A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an N-compact space of positive dimension
Fundamenta Mathematicae, Tome 97 (1977) no. 1, pp. 51-52
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_97_1_51_52,
author = {El\.zbieta Pol and Roman Pol},
title = {A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an {N-compact} space of positive dimension},
journal = {Fundamenta Mathematicae},
pages = {51--52},
year = {1977},
volume = {97},
number = {1},
doi = {10.4064/fm-97-1-51-52},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-97-1-51-52/}
}
TY - JOUR AU - Elżbieta Pol AU - Roman Pol TI - A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an N-compact space of positive dimension JO - Fundamenta Mathematicae PY - 1977 SP - 51 EP - 52 VL - 97 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-97-1-51-52/ DO - 10.4064/fm-97-1-51-52 LA - en ID - 10_4064_fm_97_1_51_52 ER -
%0 Journal Article %A Elżbieta Pol %A Roman Pol %T A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an N-compact space of positive dimension %J Fundamenta Mathematicae %D 1977 %P 51-52 %V 97 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-97-1-51-52/ %R 10.4064/fm-97-1-51-52 %G en %F 10_4064_fm_97_1_51_52
Elżbieta Pol; Roman Pol. A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an N-compact space of positive dimension. Fundamenta Mathematicae, Tome 97 (1977) no. 1, pp. 51-52. doi: 10.4064/fm-97-1-51-52
Cité par Sources :